# SDR CA060509005

- Difficulty date: May 17, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 76
- Aircraft time: 6,427 hours
- Engine: Lyc O360A1G6D
- Propeller: Hartzl HCM2YR
- System (JASC): 2910 · Hydraulic System, Main
- Part: Powerpack
- Part number: 105932B
- Condition: Failed
- Location: Hyd Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR FAILED TO EXTEND.  CREW ACTIVATED EMERGENCY EXTENSION.  STILL NO INDICATION ON RT GEAR POSITION.  SWITCHED BULBS ON GEAR INDICATOR AND DISCOVERED ONE BULB U/S.  LANDING CARRIED OUT NORMALLY.  FOUND HYDRAULIC POWER PUMP MOTOR BRUSHES WORN.  REPLACED WITH OVERHAULED UNIT, REPLACED CONTROL RELAY AS  WELL.  RECORDS RESEARCH DISCOVERED AVERAGE LIFE IS APPROX. 1700 HOURS BETWEEN FAILURES, WE HAVE ELECTED TO PLACE THIS PART ON A 1500 HOUR REPLACEMENT. (TC NR 20060509005)
